Discussions that mention metformin

High & Low Blood Pressure board


My bp has been around 104/74 to 119/76 and my pulse is around 66. I am diabetic and have lost 37 lbs in the past year. The only meds I'm on is metformin.

Is my pulse 66 normal? I have been feeling light headed and it seems when I exercise I don't have as much endurance as I used to.

Thx,
trinityeh :jester:
Quote from Trinitytype2:
My bp has been around 104/74 to 119/76 and my pulse is around 66. I am diabetic and have lost 37 lbs in the past year. The only meds I'm on is metformin.

Is my pulse 66 normal? I have been feeling light headed and it seems when I exercise I don't have as much endurance as I used to.

Thx,
trinityeh :jester:



Hi trinityeh, i am diabetic also and it looks like you bp is fine. However, if you feel lightheaded it could be low glucose. Some meds can cause lightheadedness also. Perhaps, you should do a search on the med you're taking to see the side effects. CONGRATS! on you weight loss, that's important for a diabetic. I wish i had you bp ##s.
Quote from Trinitytype2:
My bp has been around 104/74 to 119/76 and my pulse is around 66. I am diabetic and have lost 37 lbs in the past year. The only meds I'm on is metformin.

Is my pulse 66 normal? I have been feeling light headed and it seems when I exercise I don't have as much endurance as I used to.

Thx,
trinityeh :jester:


Hi,

I wanted to respond because I have the same symptoms as those you have cited. My blood pressure ranges from 95/59 - 115/64, and it is most often 107/65. I have the lightheaded feeling unless my diastolic (second number) reaches at least 70. You may have something similar happening; your diastolic may be just that little bit below what it should be and you don't feel fine. Even if I have a reading of 119/67, which theoretically, is brilliant, I feel terrible. I am looking into mild depression as a cause.